MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231412
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant medical products: gore® excluder® aaa endoprostheses plc231200 (sn (b)(6)), plc161200 (sn (b)(6)), plc161000 (sn (b)(6)); gore® viabahn® vbx balloon expandable endoprostheses bxa072902e (sn (b)(6)), bxa063902e (sn (b)(6)), bxa082902e (sn (b)(6)) h6-code b14 and c19: a review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.H6-code b20: the device remains implanted in the patient.Therefore a device evaluation could not be performed.H6-code b13: a request was emailed to the physician to provide additional information like release of the stored energy in the catheter before deployment, detailed description of the procedure steps after the device was deployed, availability of pre- and intraprocedural imaging series for evaluation.The answer is pending.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® device paired with the gore® c3® delivery system.During the procedure, the device was positioned below the renal arteries after being repositioned twice.The position was confirmed via intraprocedural angiography.Final angiography showed that the renal arteries (ra) were covered and the superior mesenteric artery (sma) was partially covered.Ra and sma were stented using gore® viabahn® vbx balloon expandable endoprostheses in a chimney technique.The patient tolerated the procedure.Follow up imaging performed on (b)(6) 2023, showed that the affected arteries were patent.No reintervention is planned.
 
Additional Manufacturer Narrative
H6-b13: answers were provided by the physician and captured in the event description.Cause investigation and conclusion a review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.Neither images enabling direct assessment of product performance nor the product itself, which remains implanted, were returned for evaluation.In the instructions for use the following is stated: potential device or procedure-related adverse events adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: ¿ migration based on the event description and the subsequent investigation, no further information was provided to gore, therefore we are unable to determine the cause of this incident and assign a root cause.
 
Additional Manufacturer Narrative
Event date corrected to 23-mar-2023.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
sibylle staerk
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16938809
Report Number3007284313-2023-02501
Device Sequence Number15344090
Product Code MIH
UDI-Device Identifier00733132622368
UDI-Public00733132622368
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberRLT231412
Device Catalogue NumberRLT231412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer08/15/2023
09/06/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date08/17/2023
09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale